# SDR DXTA030120213880

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 12,214 hours, 9,472 cycles
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Rt Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LOW ANNUNCIATOR WITH MASTER WARNING. AT 13,000FT, DURING CLIMB OUT, WITH CLIMB POWER SET AIRSPEED 250 KNOTS OIL PRESSURE INDICATES ZERO FOR APPROX 3 MINUTES. RAN QRH OIL [T2PL6D0083DX5]
